| Model Number |
8900-0225-01 |
| Medical Device Problem Codes |
Sparking (2595); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Burn(s) (1757); Low Blood Pressure/ Hypotension (1914)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a 50-year-old male patient, sparks were emitted from the electrodes, after removing the electrode pads, burns were found on the patient's skin.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that the patient suffered burns.No information was available on the degree of burns.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference sections d4 lot # and expiration date updated and h4 manufacturing date updated.The onestep cpr electrodes lot 3624c were returned to zoll medical corporation for evaluation.Upon inspection, it was observed that the apex and sternum both had strands of hair covering various pohttps://emdr.Fda.Gov/emdr/formredaction/d11.Jsf#rtions of the foam with no irregularities of note.Review of the material report log and dhr for the lot found no issues with the pads from lot 3624c.It is important to note that during cardioversion therapy, patients can experience burns and redness due to a high measured patient impedance.This could be for a variety of reasons including, but not limited to, skin preparation, electrode application, or poor coupling.Analysis for reports of this type has not identified an increase in trend.